I was diagnosed 4 1/2 years with Graves disease and was very hyperthyroid. I was put on Tapezole and stayed on it until 3 months ago. I had been suffering from so many different syptoms and my Endo. thought that I was in remission from Graves and to stop the Tapezole. I have recently been diagnosed with Gastroparesis but I AM NOT hypothyroid or have diabetes. I am only taking Lipitor now. Oh, and I have been diagnosed with very low bone density but not quite osteoporosis. I have had so many other sypmtoms over past year. Tachycardia, trouble swallowing, vertigo, layringitis. I am so confused. Could all of these symptoms be related to another disease? I wonder if it is neuro. What is your opinion/suggestion? Thank you.
Ok - sound like you have one autoimmune process (Graves) which is in remission - but needs follow-up every 3-4 months to make sure this stays the case. Would test for pernicious anemia (anti-parietal cell and anti Intrinsic Factor) as well as celiac sprue (anti-endomysial and anti-gliadin antibodies) -- both blood tests. Otherwise, unlikely to be relate to gastroparesis unless you develop a definite HYPOthyroidism.
I was diagnosed Graves last year and have been off meds since Aug. So my endo says i am in remission. MY levels have been in normal range since Aug too. HOWEVER i have had major anxiety, vertigo, paranoid feelings of falling over or passing out ALL DAY EVERYDAY long. Horrible way to live huh? Scary. The docs all say "not related to thyroid prob and it is from something else...axniety most likely" BUT it is so hard to believe that right? I don't know what to think anymore. I have seen Cardio/endo/neuro/ent. Been to the ER countless times. They can't seem to come up with much. OTher than ....ANXIETY. UGH. frustrating. I just wish i dind't have to live in fear everyday of my life. I have heard many other thyroid patients complian about the same symptoms as well. SO maybe there is a connection. I just do not feel normal or the same as BEFORE the hyper state.
HI, thanks for the input. I have struggled for over 4 years now with various symptoms that some doctors say are related to thyroid and endocrinlogist says otherwise becasue as long as my thyroid tests are normal. I shouldn't have any symptoms. I just love it when healthcare professionals don't agree with each other!! My thyroid tests have all been normal. I used to go for blood tests every 2 weeks for about the first year after diagnosis. Then that went to once per month. Now I am going about every 6 weeks. I haven't been hypo. I have asked that question. It's strange though because I have Gastroparesis which a lot of Hypo. patients get. I also have very low bone density which I know hyperthryoid patients get. I'm just so confused because I constantly get conflicting opinions.
I also have Graves but my thyroid was ablated with I-131 last year. I wished I could help you with the anxiety symptom, I am occ. anxious now but my thyroid TSH is on the low side. I am taking 3 grains of Armour now & have been taking Wellbutrin since I was hyper., so I don't know if I would be more anxious without it. I'm sorry to hear you are still going thru the panic attacks, they are a terrifying thing to experience.
My question for both of you is, when your Dr checks your labs is he checking your free t-3 & free t-4 each time with the TSH?
Sometimes your TSH does not reflect the high free t's.
You might want to post your lab on the forum too. Some Dr's & labs have different preferred normal results. It would give Dr. Mark a better picture of the situation too.
Good Luck, Jean
HELLO- I ALSO HAVE GRAVES SINCE 2003... I ALSO HAVE ANXIETY AND HAVE TALKED TO MY ENDO ABOUT IT. AND SHE SAYS THAT I SHOULD NOT HAVE ANXIETY BECAUSE I'M "NORMAL"(TSH).. I'M ALSO HAVING THE A PROBLEM WITH GAINING WEIGHT. I STARTED WALKING ON THE TREAD MILL 1 MILE DAY, AND WATCHING WHAT I'M EATING AND I HAVE GAINED
6 LBS.????? MY TSH IS 1.67 JUST HAD IT TAKEN LAST TUES.????
I have 2 top Endo. specialists in my area disagreeing with each other. How confusing is that. One of them is much more agressive than the other. He is the one that thought to send me for a bone density scan because I: 1. have had complete hysterectomy 2. have Graves Disease 3. been on steroids for eye inflammation. Lo and behold I have very low bone density bordering on osteoporosis. He aslo is the one who said I was in remission from Graves and took me off of the meds. Being on anti-thyroid meds. for so many years can cause problems. I strongly urge second opinions. I am going for labs this week. I will ask for the results and post them on the web. Based on the Forum Dr.'s reply, I am also having test for B12 and calcium levels. ANYONE who suffers as much as a Graves patient is almost certainly going to have stress and anxiety at some point. There is medication for that.
hi girls i was just reading all your posts with interest. i have graves but in remmison although my thyroid now and again for a few days has a mind of its own and i begin to exhibit symptoms of hyperthyroidism again . by the time ive got to the doctors to have the bloods done my thyroid stabilizes again arghhhhhh talk about game of cat and mouse . i feel like **** and the most distressing thing right now is that ive lost a stone in weight sinse decmber . i cant afford to loose weight im only six and a half stone now im deeeply peeved with normal results all the time but i feel like im banging my head against a brick wall . i have a good endo who writes to my doc regularly to check on me but any ideas for weight gain would be appreciated . by the way girls and lads????? im also RHESUS A NEGATIVE BLOOD GROUP . well you didnt think you was gonna leave me out lolololo . also how are all your teeth and gums cause sinse ive had thyroid problems my gums are irratable and getting loads of abcesses and gum infections . xxxcheers guys .
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.